Red Carpet Pharmacy, Pharmacy  Compounding, Acworth, GA
Red Carpet Pharmacy, Pharmacy  Compounding, Acworth, GA

March 2017

DANGER: BEWARE OF STATINS!

Categories: Tags:

DANGER: BE SURE TO READ THIS BEFORE YOU SWALLOW ONE MORE DOSE OF A STATIN DRUG!

 

 

Dr. Doris Rapp, M.D warns all her patients about falling for the “Cholesterol Hoax”. Dr. Rapp is unforgiving of those who prescribe statin drugs and says “Over half the folks on statin drugs get coronary artery disease anyway, plus these drugs set them up for Alzheimer’s, Diabetes, impotence, suicide, cancer and an avalanche of drug-induced nutrient deficiencies that propel them toward accelerated aging.” YES you read that right, CANCER! Research shows Statins cause non-alcoholic fatty liver disease (NAFLD); a condition which in time may cause cancer. And if that weren’t bad enough, research also points out that statin drugs WIPE OUT Co-Q10 levels, a vital nutrient without which the heart can literally STOP BEATING.

read more →